# SDR SWIA200719156

- Difficulty date: October 13, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 13,169 hours, 11,493 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MOUNT THRUST SHAFT AND INNER BEARINGS ARE CORRODED, FOUND AT C-CHECK.  REPLACED RIGHT ENGINE THRUST SHAFT AND INNER BEARINGS IAW CRJ200 AMM 71-00-00.
